Back To Nausea And Vomiting After Food Poisoning 3 Days Earlier?

Illustration of Back To Nausea And Vomiting After Food Poisoning 3 Days Earlier?
Illustration: Back To Nausea And Vomiting After Food Poisoning 3 Days Earlier? Bing

Good morning,

1 Answer:

Hi Ndut29. Diarrhea is a condition of loose or liquid bowel movements more than 3 times in 24 hours. Some of the causes of this condition are:

1. poor food hygiene

2. food poisoning

3. gastroenteritis

4. infections such as dysentery, cholera

5. celiac disease

Handling of diarrhea itself in general is the administration of ORS and adequate fluids to replace lost fluids and prevent dehydration. The use of diarrhea medication itself must be careful because they have different ways of working. Imodium which contains loperamide is a diarrhea medicine that works by reducing excessive intestinal contractions to reduce the frequency of bowel movements. However, if used in conditions of food poisoning or infection, then this condition is dangerous where diarrhea itself, especially in food poisoning, is the body's mechanism to excrete toxins.

Consult a doctor for further information and treatment, especially if it does not improve, nausea and vomiting continues, signs of dehydration such as weakness, cowong eyes, decreased urinary frequency, blood stools, fever. Hopefully helpful, and thank you. Regards, Dr Alyssa

: by

Related Question

Naturally Emotional And Tend To Hurt Yourself?

Naturally Emotional And Tend To Hurt Yourself?

(1 year ago)

Good night. If I always involve emotions in my life, is that natural? Sometimes I’m happy, but sometimes it’s so sad that I’m willing to hurt myself. Is that natu...

Herbal Medicine For Patients With Nerve, Kidney, High Blood Pressure

Herbal Medicine For Patients With Nerve, Kidney, High Blood Pressure

(2 years ago)

Best wishes. Doc, I want to ask. I still have a stock of two bottles of herbal medicine (Black Seed / Nigella sativa semen / black cumin and Bidara leaf / Zizipus mauritania folium...

Side Effects Of Taking Heartburn Medication After Drinking Coffee For Less Than 1 Hour?

Side Effects Of Taking Heartburn Medication After Drinking Coffee For Less Than 1 Hour?

(1 year ago)

Afternoon, I want to ask. I have a history of stomach acid, well this afternoon I was drinking coffee and it seems that my coffee reaction to my stomach is not good so it doesnR...

Leave a Reply

Your email address will not be published. Required fields are marked *